# SDR DALA2019082905184

- Difficulty date: August 28, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 AND FR 20 AT FWD GALLEY AREA, REPLACED FLOORBEAM -765 LOC FR 12 TO FR 24 AT FWD GALLEY AREA ASPER SRM 51-72-11 AND 51-42-11 DWG 53112812.
